The Journal of mathematical behavior

Publisher:JAI
ISSN:0732-3123
E-ISSN:1873-8028
Categories:Arts and Humanities - Education & Careers
Mathematical Sciences - Applied Mathematics
Mathematical Sciences - General and Others
Available online:AvailabilityUsage Restrictions
CRKN Elsevier Additional JournalsAvailable from 1995/03/01 volume: 14 issue: 1E-Reserve CMS Course Packs Link Print More Info
Elsevier ScienceDirect JournalsAvailable from 1994/03 volume: 13 issue: 1E-Reserve CMS Course Packs Link Print More Info
Elsevier SD Backfile Social SciencesAvailable from 1994/03/01 volume: 13 issue: 1 until 1994/12/31 volume: 13 issue: 4E-Reserve CMS Course Packs Link Print More Info